# SDR COMA0660549

- Difficulty date: September 20, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N510CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7802
- Aircraft time: 9,035 hours, 7,397 cycles
- Engine: Ge CF34*
- Engine time: 9,035 hours, 7,397 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: CF343B1
- Part serial: 873768
- Condition: Faulty
- Location: Right
- Part time: 9,037 hours, 7,399 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5196 - EN ROUTE LGA-GSO RECEIVED A RIGHT ENGINE LOW OIL PRESSURE WARNING.  CREW DECLARED AN EMERGENCY, PERFORMED AN IFSD OF THE RIGHT ENGINE AND DIVERTED TO IAD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE ASSEMBLY.
